# SDR YENA2023121201560

- Difficulty date: December 10, 2023
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 3,223 hours, 469 cycles
- Engine: Iae PW1133GAJM
- Engine time: 3,223 hours, 469 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLT#1621,  LHR-BOS. 'IN CLIMB, ENG ANTI-ICE ON,  'ENG 1 HIGH VIBRATION' ECAM IN AMBER. N2 = 4.5 UNITS IN CRUISE, ANTI - ICE OFF 0.1 UNITS; FOLLOWING TSM 71-00-00-810-873-A, ACMS REPORT SHOWS N2 VIBRATION BELOW SHORT DURATION HIGH N2 VIBRATION LIMITS. OK TO CONTINUE. CONUS RESTRICTION APPLIED.
